On the K-Homology of Classifying Spaces.

Karlheinz Knapp

Mathematische Annalen (1978)

  • Volume: 233, page 103-124
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Knapp, Karlheinz. "On the K-Homology of Classifying Spaces.." Mathematische Annalen 233 (1978): 103-124. <http://eudml.org/doc/163100>.

author = {Knapp, Karlheinz},
journal = {Mathematische Annalen},
pages = {103-124},
title = {On the K-Homology of Classifying Spaces.},
url = {http://eudml.org/doc/163100},
volume = {233},
year = {1978},

AU - Knapp, Karlheinz
TI - On the K-Homology of Classifying Spaces.
JO - Mathematische Annalen
PY - 1978
VL - 233
SP - 103
EP - 124
UR - http://eudml.org/doc/163100
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.